# SDR UPS98827269

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558472
- Condition: Cracked
- Location: Bs 1160 & 1228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CK, REMOVE FITTING (P/N 36755847-2) TO FOM.  REMOVED FITTING, FITTING FOUND TO BE CRACKED, RECEIVED AND INSTALLED NEW FITTING IAW DC8-SRM 51-1-24.  INSTALLED FITTING IAW DC8 SRM 51-1-20D.
